Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 19, NWS Albuquerque, NM

July 1, 2015Rio Arriba County, Sandoval County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 1, 2015, 5:59 PM MDT for Rio Arriba County, Sandoval County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2015, 5:59 PM MDT (23:59 UTC)
Expired
Jul 1, 2015, 8:00 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Rio Arriba County, NM, Sandoval County, NM

The radar

The Albuquerque radar (KABX), 94 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 12.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1996 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

830 
WGUS55 KABQ 012359
FFWABQ
NMC039-043-020200-
/O.NEW.KABQ.FF.W.0019.150701T2359Z-150702T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
559 PM MDT WED JUL 1 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO...
  SOUTH CENTRAL RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO...

* UNTIL 800 PM MDT
    
* AT 556 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  THUNDERSTORM PRODUCING HEAVY RAIN ACROSS MUCH OF THE JEMEZ 
  MOUNTAINS. FLASH FLOODING IS LIKELY ALONG COYOTE 
  CREEK...TRIBUTARIES INTO THE RIO CEBOLLA...MOON AND TELEPHONE 
  CANYONS AND CANYONS THAT FLOW INTO ARROYO HONDO. FOREST SERVICE 
  ROADS 316...126...20 AND 78 AS WELL AS OTHERS...WILL ALSO BE 
  IMPACTED.

* OTHER LOCATIONS IMPACTED INCLUDE...  JEMEZ SPRINGS...FENTON LAKE 
  STATE PARK...JEMEZ STATE MONUMENT AND COYOTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3619 10662 3612 10645 3571 10671 3576 10695
      3597 10698

$$

34
2 follow-up statements
193 
WGUS75 KABQ 020107
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
707 PM MDT WED JUL 1 2015

NMC039-043-020200-
/O.CON.KABQ.FF.W.0019.000000T0000Z-150702T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-RIO ARRIBA-
707 PM MDT WED JUL 1 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN SANDOVAL AND SOUTH CENTRAL RIO ARRIBA COUNTIES...

AT 702 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS CONTINUING TO PRODUCE HEAVY RAIN ALONG THE SIERRA 
NACIMENTOS OR ALONG THE WESTERN PERIPHERY OF THE JEMEZ MOUNTAINS. UP 
TO 3.5 INCHES OF RAIN HAS FALLEN IN THIS AREA. THIS WATER SHOULD 
FLOW INTO ARROYO HONDO AND EVENTUALLY INTO THE RIO PUERCO. 

ADDITIONALLY...THOUGH RAINFALL HAS ENDED ACROSS THE COYOTE CREEK 
BASIN...UP TO 2.5 INCHES OF RAIN FELL ACROSS THE AREA. FLASH 
FLOODING MAY BE OCCURRING ALONG COYOTE CREEK. PERSONS IN THIS AREA 
SHOULD MOVE TO HIGHER GROUND. SIMILARLY...BETWEEN 1 AND 1.5 INCHES 
OF RAIN FELL ACROSS MOON AND TELEPHONE CANYONS. FLASH FLOODING MAY 
BE OCCURRING IN THIS AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3619 10662 3612 10645 3571 10671 3576 10695
      3597 10698

$$

34
210 
WGUS75 KABQ 020156
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
756 PM MDT WED JUL 1 2015

NMC039-043-020205-
/O.EXP.KABQ.FF.W.0019.000000T0000Z-150702T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-RIO ARRIBA-
756 PM MDT WED JUL 1 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN SANDOVAL AND SOUTH
CENTRAL RIO ARRIBA COUNTIES WILL EXPIRE AT 800 PM MDT...

THE HEAVY RAIN HAS ENDED...THUS THE FLASH FLOOD THREAT HAS 
DIMINISHED. HOWEVER...STRONG FLOWS MAY STILL BE PRESENT IN ARROYO 
HONDO...COYOTE CREEK AS WELL AS MOON AND TELEPHONE CANYONS. PERSONS 
IN THESE AREAS SHOULD REMAIN ALERT.

LAT...LON 3619 10662 3612 10645 3571 10671 3576 10695
      3597 10698

$$

34

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 5:52 PM MDT, 7 minutes earlier.

Area forecast discussion, Jul 1, 5:52 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
552 PM MDT WED JUL 1 2015

.AVIATION...
00Z TAF CYCLE

SHOWERS AND THUNDERSTORMS WILL BE MORE ACTIVE ACROSS THE NORTHERN
HALF OF NEW MEXICO THIS EVENING AND LIKELY INTO THE EARLY MORNING
HOURS. A WEAK SURFACE FRONT BACKED INTO THE NORTHEAST PART OF THE
STATE...AND WHILE ACTIVITY HAS NOT YET BEEN VERY WIDESPREAD
THERE...CLUSTERS AND LINES OF STORMS ARE EXPECTED TO CONTINUE
SAGGING SOUTHWARD OUT OF COLORADO AND INTO MUCH OF NORTHERN NEW
MEXICO. HEFTY DOWNPOURS COULD TEMPORARILY REDUCE
CEILINGS/VISIBILITY TO THE MVFR/IFR CATEGORY...AND GUSTY DOWNBURST
WINDS WILL ALSO ACCOMPANY STORMS. THE COVERAGE AND CHANCES FOR
STORMS WILL DECREASE SOUTH OF INTERSTATE 40. AFTER A LULL IN
ACTIVITY DURING THE LATE MORNING...NEW BATCHES OF STORMS WILL
REDEVELOP OVER MUCH OF NORTHERN AND CENTRAL NEW MEXICO INTO
THURSDAY AFTERNOON.

&&

.PREV DISCUSSION...318 PM MDT WED JUL 1 2015...
.SYNOPSIS...
ANOTHER ACTIVE PERIOD OF SHOWERS AND STORMS IS ON TAP FOR THE
REMAINDER OF THIS WEEK. THE UPPER LEVEL HIGH PRESSURE CENTER WILL
FOCUS WEST OF NEW MEXICO THROUGH FRIDAY...WHILE MOISTURE BEGINS
INCREASING FROM THE EAST. STORMS WILL STEER SOUTHWARD AND PRODUCE
LOCALLY HEAVY RAINFALL...ESPECIALLY OVER THE NORTHERN MOUNTAINS
AND THE NORTHEAST PLAINS. THE UPPER HIGH CENTER WILL DRIFT EAST
OVER NEW MEXICO AND WEAKEN THROUGH THE WEEKEND. THIS WILL DECREASE
THE OVERALL COVERAGE OF STORMS AND INCREASE TEMPERATURES...HOWEVER
STORM MOTIONS WILL BE VERY SLOW WITH MORE HEAVY RAINFALL. BY NEXT
WEEK... THE UPPER HIGH WILL MOVE EASTWARD INTO TEXAS AND DELIVER A
MORE TRADITIONAL SOUTH TO NORTH MONSOON FLOW FOR CENTRAL AND
WESTERN NEW MEXICO.

&&

.DISCUSSION...
AN ELONGATED 595DM H5 PRESSURE RIDGE STRETCHES FROM THE GREAT
BASIN SE ACROSS NM INTO WEST TX. THE WATER VAPOR LOOP SHOWS A
SINUOUS MOISTURE STREAM ROUNDING THE HIGH WHILE DRY AIR IS
ENTRENCHED BENEATH THE RIDGE. AT THE SURFACE A MOIST BOUNDARY IS
OOZING SW ACROSS NE NM...WAITING TO FOCUS THE NEXT ROUND OF
SHOWERS AND STORMS. MODELS ARE IN GOOD AGREEMENT WITH THE VAST
MAJORITY OF CONVECTIVE ACTIVITY STAYING ALONG AND NORTH OF I-40
TONIGHT. STORM MOTIONS WILL BE SLOW TO THE SOUTH THRU FRIDAY WITH
THIS PATTERN RESULTING IN MORE LOCALLY HEAVY RAINFALL...ESPECIALLY
OVER THE NORTHERN HIGH TERRAIN AND THE NE PLAINS. A FLASH FLOOD
WATCH SHOULD BE CONSIDERED FOR PORTIONS OF THIS AREA BOTH THURSDAY
AND FRIDAY.

BY FOURTH OF JULY...THE HIGH CENTER WEAKENS TO 590DM WHILE DRIFTING
EAST OVER NM. ORIGINALLY SATURDAY LOOKED TO BE LESS ACTIVE...HOWEVER
THE LATEST GUIDANCE SHOWS A WELL-DEFINED 700MB TROUGH AXIS WORKING
EAST OVER THE AREA WITH ABUNDANT MOIST INSTABILITY IN PLACE OVER
CENTRAL AND WESTERN AREAS. NEARLY STATIONARY STORMS IN THIS VERY
WEAK STEERING FLOW PATTERN WILL ALSO CONTINUE THE THREAT FOR FLASH
FLOODING...BUT FARTHER EAST INTO CENTRAL NM.

CONFIDENCE ON THE COVERAGE PATTERN BEYOND SATURDAY IS LOWER AS THE
POSITION OF THE UPPER HIGH CENTER HAS BEEN INCONSISTENT FROM MODEL
GUIDANCE. THE GFS HAS BEEN HOLDING STRONG ON DRIFTING THE HIGH TO
THE EAST AND ALLOWING A MORE TRADITIONAL MONSOON FLOW PATTERN FROM
SOUTH TO NORTH OVER NM. THE LATEST RENDITION HAS THE HIGH OVERHEAD.
THE ECMWF WAS SHOWING THE HIGH BUILDING SW OF NM BUT NOW HAS IT TO
OUR EAST. EITHER WAY...SEVERAL NOTABLE BACK DOOR FRONTAL BOUNDARIES
ARE EVIDENCED AT THE SURFACE WHILE OVERALL WEAK STEERING FLOW IS IN
PLACE OVER THE STATE. AT A MINIMUM...MOISTURE RECYCLING PROCESSES
WILL KEEP STORMS GOING AROUND THE HIGH TERRAIN ALL OF NEXT WEEK.

GUYER

&&

.FIRE WEATHER...
THE SUMMERTIME MID LEVEL HIGH PRESSURE CENTER WILL SHIFT FROM
OVER THE GREAT BASIN TONIGHT THROUGH FRIDAY TO OVER THE FOUR
CORNERS SATURDAY...THEN MORE SQUARELY OVER NM SUNDAY. A BACK DOOR
COLD FRONT WILL PLUNGE INTO THE FORECAST AREA THURSDAY AND REACH
THE CONTINENTAL DIVIDE BY FRIDAY MORNING USHERING MOIST EASTERLY
AND SOUTHEASTERLY LOW LEVEL FLOW. THIS WILL PROVIDE AN UPTICK IN
SHOWER AND THUNDERSTORM COVERAGE ACROSS THE AREA THURSDAY THROUGH
FRIDAY NIGHT WITH SCATTERED TO NUMEROUS CELLS FAVORING EASTERLY
UPSLOPE FLOW LOCATIONS.

WHEN THE UPPER HIGH REACHES THE FOUR CORNERS AND NM FRIDAY THROUGH
THE WEEKEND...MODELS DEPICT A RICH MONSOON MOISTURE PLUME UNDER IT
ARCING NORTHWARD OVER WESTERN AREAS AND NORTHEASTWARD OVER NORTHERN
AREAS. THIS WILL KEEP PWATS AROUND 1 INCH AND STORMS WILL MOVE VERY
SLOWLY DUE TO THE PROXIMITY OF THE UPPER HIGH. THUS...THERE WILL BE
A CONTINUED RISK OF MINOR FLOODING IN GENERAL AND FLASH FLOODING IN
AND BELOW BURN SCARS.

AN UPPER LEVEL TROUGH WILL CROSS THE CENTRAL ROCKIES EARLY NEXT
WEEK. MODELS SUGGEST IT WILL SPLIT THE UPPER HIGH INTO LOBES FORMING
SOUTHEAST AND SOUTHWEST OF NM MONDAY THROUGH EARLY NEXT WEEK. THIS
TROUGH WILL SHIFT THE MONSOON MOISTURE PLUME EASTWARD MONDAY AND
MONDAY NIGHT GIVING CENTRAL AND EASTERN AREAS A GOOD SHOT AT WETTING
PRECIPITATION. IN THE WAKE OF THIS TROUGH A MOISTURE RICH BACK DOOR
COLD FRONT WILL DIVE THROUGH THE AREA TUESDAY AS THE MOISTURE PLUME
SETTLES OVER CENTRAL AREAS.

ALL THIS MOISTURE WILL CAUSE TEMPERATURES TO TREND DOWNWARD THURSDAY
THROUGH FRIDAY...WHEN HIGHS WILL VARY FROM NEAR NORMAL OUT WEST TO
AS MUCH AS 7 DEGREES BELOW NORMAL ACROSS PARTS OF THE EAST. NEAR
NORMAL READINGS THIS WEEKEND SHOULD GIVE WAY TO BELOW NORMAL
READINGS CENTRAL AND EAST WITH THE NEXT COLD FRONT ON TUESDAY.

VENTILATION WILL GENERALLY BE GOOD OR BETTER...EXCEPT FOR POCKETS OF
POOR VENTILATION OVER WESTERN AREAS SATURDAY...NORTH CENTRAL AREAS
SUNDAY...NORTHEAST AREAS MONDAY AND PROBABLY ALSO TUESDAY.

44

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 1, 5:32 AM MDT, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
532 AM MDT WED JUL 1 2015

NMZ501>540-021200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
532 AM MDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY THROUGH THE
OVERNIGHT. STORM MOTIONS WILL BE SLOW AND RAINFALL COULD BECOME
HEAVY. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING...
ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS. ISOLATED
LOCATIONS MAY RECEIVE UP TO 2 INCHES OF RAINFALL. A FEW STORMS
MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE FLASH FLOOD THREAT WILL INCREASE THURSDAY/FRIDAY DUE TO
ISOLATED TO SCATTERED STRONG STORMS. THE STORMS WILL TEND TO MOVE
SLOWLY UNDER HIGHER HUMIDITY CONDITIONS. THE MAIN FOCUS AREA WILL
BE FOUND ACROSS THE NORTHERN MOUNTAINS AND EAST SLOPES OF THE
CENTRAL MOUNTAINS AND ADJACENT HIGH PLAINS. ISOLATED SEVERE STORMS
ARE ALSO POSSIBLE THURSDAY/FRIDAY. LOCALIZED HEAVY RAIN WILL
REMAIN A THREAT INTO THE WEEKEND. A BUMP UP IN HEAVY RAIN COVERAGE
IS EXPECTED EARLY NEXT WEEK THUS CREATING ADDITIONAL HYDRO ISSUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

50

In the hours before

Special weather statement, Jul 1, 4:11 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
411 PM MDT WED JUL 1 2015

NMZ505-012245-
WEST CENTRAL PLATEAU-
411 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCKINLEY COUNTY
UNTIL 445 PM MDT...

AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF BLACK ROCK...OR 12 MILES
NORTHEAST OF ZUNI PUEBLO...MOVING WEST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ZUNI PUEBLO...BLACK ROCK...PESCADO AND CHI CHIL TAH.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3525 10896 3525 10858 3523 10859 3520 10857
      3520 10858 3517 10859 3516 10857 3508 10855
      3508 10857 3506 10857 3507 10859 3506 10860
      3498 10891
TIME...MOT...LOC 2211Z 081DEG 16KT 3516 10866

34
Special weather statement, Jul 1, 5:23 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
523 PM MDT WED JUL 1 2015

NMZ505-506-020000-
WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
523 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CIBOLA AND
SOUTHWESTERN MCKINLEY COUNTIES UNTIL 600 PM MDT...

AT 523 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTH OF FENCE LAKE...OR 21 MILES
SOUTHEAST OF ZUNI PUEBLO...MOVING WEST AT 10 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PINE HILL.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.

&&

LAT...LON 3502 10838 3471 10864 3480 10894 3509 10871
TIME...MOT...LOC 2323Z 092DEG 10KT 3482 10863

34
Special weather statement, Jul 1, 5:51 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
551 PM MDT WED JUL 1 2015

NMZ504-511-020015-
NORTHWEST HIGHLANDS-JEMEZ MOUNTAINS-
551 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SANDOVAL COUNTY
UNTIL 615 PM MDT...

AT 550 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF CUBA...MOVING SOUTHWEST AT 5
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
SANDOVAL COUNTY...INCLUDING FOREST SERVICE ROADS 20...78 AND 534.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3600 10690 3592 10683 3577 10692 3593 10709
TIME...MOT...LOC 2350Z 048DEG 6KT 3591 10691

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 12:46 PM MDTAreal Flood AdvisoryABQColfax, Taos119 min
Jul 1, 3:35 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos115 min
Jul 1, 4:11 PM MDTSpecial Weather StatementABQ34 min
Jul 1, 4:17 PM MDTSevere Thunderstorm WarningABQMcKinley28 min
Jul 1, 4:29 PM MDTAreal Flood AdvisoryABQMcKinley2 hr
Jul 1, 5:22 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval113 min
Jul 1, 5:23 PM MDTSpecial Weather StatementABQ37 min
Jul 1, 5:46 PM MDTAreal Flood AdvisoryABQCibola119 min
Jul 1, 5:51 PM MDTSpecial Weather StatementABQSandoval24 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.